Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

374 Publications


2015 | Journal Article | IST-REx-ID: 2271 | OA
The power of linear programming for general-valued CSPs
V. Kolmogorov, J. Thapper, S. Živný, SIAM Journal on Computing 44 (2015) 1–36.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 256 | OA
Improvements in Birch's theorem on forms in many variables
T.D. Browning, S. Prendiville, Journal Fur Die Reine Und Angewandte Mathematik 2017 (2015).
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 257 | OA
Pairs of diagonal quadratic forms and linear correlations among sums of two squares
T.D. Browning, R. Munshi, Forum Mathematicum 27 (2015) 2025–2050.
View | DOI | Download (ext.)
 

2015 | Book Chapter | IST-REx-ID: 258
A survey of applications of the circle method to rational points
T.D. Browning, in:, Arithmetic and Geometry, Cambridge University Press, 2015, pp. 89–113.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 259
Rational points on cubic hypersurfaces over F_q(t)
T.D. Browning, P. Vishe, Geometric and Functional Analysis 25 (2015) 671–732.
View | DOI
 

Filters and Search Terms

year=2015

Search

Filter Publications